Pennsylvania, 2015Flash Flood and Heavy Rain in Pennsylvania, July 30, 2015
July 30, 2015 · NWS PHI · 2 events in 2 counties and zones
An approaching cold front developed a line of strong thunderstorms during the afternoon of the 30th in Eastern Pennsylvania. This line of thunderstorms dropped around an inch to inch and a half of rain in one hour in parts of Berks County and the Lehigh Valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching cold front developed a line of strong thunderstorms during the afternoon of the 30th in Eastern Pennsylvania. This line of thunderstorms dropped around an inch to inch and a half of rain in one hour in parts of Berks County and the Lehigh Valley. This caused isolated urban area flash flooding as well as general poor drainage flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 30, 10:39 AM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 30, 10:39 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 AM EDT THU JUL 30 2015
.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE THROUGH OUR REGION TONIGHT, THEN
STALLS TO OUR SOUTH AND EAST. THE NEXT WEAK COLD FRONT SHOULD
CROSS OUR AREA LATE SATURDAY BEFORE STALLING OFFSHORE SUNDAY. A
FEW WEAK WAVES OF LOW PRESSURE MAY TRACK ALONG THE FRONT AND
POSSIBLY MOVE CLOSER TO OUR COAST MONDAY AS HIGH PRESSURE TRIES TO
ARRIVE. A STRONGER COLD FRONT IS THEN FORECAST TO ARRIVE DURING
TUESDAY, BEFORE ALSO STALLING NEARBY ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE APPROACHING COLD FRONT EXTENDED FROM THE FINGER LAKES ACROSS
CENTRAL PENNSYLVANIA DOWN INTO WEST VIRGINIA LATE THIS MORNING. A
LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WAS OUT AHEAD OF THE
FRONT AND IT WAS APPROACHING SCRANTON, HARRISBURG AND THE WESTERN
SUBURBS OF WASHINGTON. AS THE PRECIPITATION MOVES EASTWARD INTO
INCREASINGLY UNSTABLE AIR, THE THUNDERSTORMS SHOULD BECOME MORE
NUMEROUS AND THEY WILL LIKELY STRENGTHEN. MUCH OF OUR FORECAST
AREA REMAINS UNDER A MARGINAL RISK FOR SEVERE WEATHER FOR THIS
AFTERNOON INTO THIS EVENING.
THE HRRR SEEMS TO HAVE A GOOD HANDLE ON THE TIMING OF THE
CONVECTIVE LINE. IT SHOULD BE INTO THE ALLENTOWN AND READING AREAS
BY 200 PM AND IT IS EXPECTED TO REACH THE INTERSTATE 95 CORRIDOR
IN OUR REGION AROUND OR SHORTLY AFTER 400 PM. THE SHOWERS AND
THUNDERSTORMS ARE ANTICIPATED TO BE NEARING THE COAST AT 600 PM.
MAXIMUM TEMPERATURES ARE FORECAST TO BE NEAR 90 DEGREES IN MUCH
OF OUR AREA. READINGS SHOULD NOT GET OUT OF THE 80S IN THE
ELEVATED TERRAIN UP NORTH AND ALONG THE IMMEDIATE COAST. DEW
POINT READINGS ARE EXPECTED TO BE MOSTLY IN THE LOWER 70S. WE WILL
CONTINUE THE EXCESSIVE HEAT WARNING FOR THE HIGHLY URBANIZED AREAS
ALONG THE INTERSTATE 95 CORRIDOR.
THE WIND SHOULD REMAIN FROM THE SOUTHWEST AROUND 6 TO 12 MPH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE AFOREMENTIONED COLD FRONT WILL CONTINUE ITS TREK TOWARD THE
COAST AND SHOULD MOVE OFFSHORE TONIGHT. THE SHOWERS AND
THUNDERSTORMS WILL CONTINUE INTO TONIGHT AND WILL END FROM
NORTHWEST TO SOUTHEAST AS THE FRONT PUSHES OFF THE COAST AND THEN
FURTHER OFFSHORE. AS THE FRONT PUSHES AWAY, WE WILL ALSO SEE SOME
CLEARING BEHIND IT AND AREAS TO THE NORTH AND WEST OF PHILLY WILL
BE ABLE TO COOL OFF A BIT AND DROP DOWN INTO THE LOWER TO MID 60S
OVERNIGHT. AREAS TO THE SOUTH AND EAST OF PHILLY WILL HOLD ONTO
THE CLOUD COVER A BIT LONGER AND WILL LIKELY REMAIN IN THE UPPER
60S TO LOWER 70S FOR OVERNIGHT LOWS. EVEN WITH THE CLEARING, LOW
LEVEL MOISTURE MAY HANG AROUND FOR A BIT AND PATCHY FOG WILL
REMAIN POSSIBLE.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH FROM THE
GREAT LAKES TO THE NORTHEAST FRIDAY WITH SOME AMPLIFICATION INTO
THE WEEKEND. DESPITE A WARM TO HOT AIRMASS IN PLACE, A SUBSTANTIAL
REDUCTION IN THE DEW POINTS IS EXPECTED FRIDAY AND EVEN FOR THE
WEEKEND OVERALL FOR THE CWA. A WEAK FRONT MOVES THROUGH LATE
SATURDAY WITH SOME POTENTIALLY TRICKY CONVECTIVE CHCS, THEN THE
NEXT ONE ARRIVES DURING TUESDAY BEFORE STALLING NEARBY WEDNESDAY.
THERE IS MORE UNCERTAINTY IN THE DETAILS ESPECIALLY NEXT WEEK AS
THE AMPLITUDE OF THE TROUGH AND THE POSITIONING OF FRONTAL
BOUNDARIES WILL IMPACT OUR SENSIBLE WEATHER. WE USED A MODEL BLEND
FRIDAY THROUGH SUNDAY, THEN WENT WITH MOSTLY A WPC/CONTINUITY
BLEND THEREAFTER.
FOR FRIDAY...AN INITIAL FRONT IS STALLED OFFSHORE AS IT BECOMES
TRAPPED BETWEEN A RIDGE IN THE WESTERN ATLANTIC AND A TROUGH FROM
THE GREAT LAKES TO THE NORTHEAST. ANY REMAINING FRONTAL FORCING AND
ASSOCIATED CONVECTION SHOULD REMAIN WELL OFFSHORE, MEANWHILE A
NOTICEABLE DRIER AIRMASS SETTLES INTO OUR AREA. DESPITE IT STILL
BEING WARM TO HOT ACROSS THE CWA, THE LOWER DEW POINTS WILL RESULT
IN A MUCH LESS HUMID FEEL /EVEN COOLER AT NIGHT/. THE AFOREMENTIONED
UPPER-LEVEL TROUGH AMPLIFIES SOME ESPECIALLY TO OUR NORTHWEST
THROUGH NORTHEAST, AND SOME UPSTREAM CONVECTION MAY TRY TO MAKE A
RUN AT OUR NORTHWEST ZONES VERY LATE AT NIGHT. OVERALL, THIS LOOKS
LIKE A VERY SMALL CHC PLUS WITH THE INITIAL DRIER AIRMASS IN PLACE
AND THEREFORE WE OPTED TO LEAVE THE NIGHT TIME FRAME DRY.
FOR SATURDAY AND SUNDAY...AN UPPER-LEVEL TROUGH REMAINS ACROSS THE
NORTHEAST ALTHOUGH IT MAY WEAKEN SOME SUNDAY AS A RIDGE IN THE
WESTERN ATLANTIC TRIES TO EXPAND NORTHWESTWARD. THIS KEEPS A STALLED
FRONTAL BOUNDARY OFFSHORE HOWEVER IT APPEARS THAT WEAK RIPPLES OF
ENERGY ALONG IT REMAINS TO OUR EAST. A SECONDARY FRONTAL ZONE IS
FORECAST TO MOVE THROUGH LATE SATURDAY INTO SUNDAY, AND THE GREATEST
LIFT AND SHEAR IS MOSTLY FROM NEAR OUR NORTHERN ZONES ON NORTHWARD
INTO NEW ENGLAND. THE DEW POINTS SHOULD START TO INCH BACK UPWARD
AGAIN LATER SATURDAY, HOWEVER ENOUGH DRYING MAY LIMIT MUCH
CONVECTIVE DEVELOPMENT. SOME GUIDANCE DOES INITIATE MORE CONVECTION
BY LATE SATURDAY FROM NORTHEASTERN PENNSYLVANIA TO NORTHERN NEW
JERSEY THEN SLIDES IT SOUTHEASTWARD. THERE MAY BE ENOUGH SHEAR WITH
INCREASING INSTABILITY TO ALLOW FOR A GUSTY THUNDERSTORM, HOWEVER
THIS IS DEPENDENT ON THE AIRMASS MOISTENING UP SUFFICIENTLY AS THE
UPPER-LEVEL TROUGH REMAINS IN PLACE. FOR NOW, WE CONTINUED SOME LOW
END CHC POPS ACROSS THE FAR NORTH SATURDAY AFTERNOON.
THE FRONT LOOKS TO STALL JUST OFFSHORE GIVEN WEAKER FLOW WITH A
SOUTHEASTERN EXTENT, HOWEVER SOME WEAK IMPULSES MAY TRACK ALONG IT.
IT APPEARS THAT ANY CONVECTION LEFTOVER WITH THE FRONT IS OFFSHORE,
THEREFORE WE HAVE A DRY SUNDAY. IT WILL CONTINUE TO BE WARM GIVEN A
SIMILAR PATTERN AND THE DEW POINTS WILL PROBABLY INCREASE A BIT
MAINLY SUNDAY NIGHT ACROSS THE SOUTHERN AND EASTERN AREAS.
FOR MONDAY AND TUESDAY...AS THE UPPER-LEVEL TROUGH RELOADS FROM THE
WEST, IT MAY SUPPORT WEAK IMPULSES TRAVERSING THE OFFSHORE FRONT. IF
THIS OCCURS AND WITH THE UPPER-LEVEL FLOW TURNING MORE SOUTHWESTERLY
FOR A TIME, THE FRONT MAY INCH BACK INTO OUR AREA TO HELP FOCUS SOME
CONVECTION MONDAY. THIS LOOKS WEAK OVERALL WITH THE MAIN FORCING
REMAINING MOSTLY ACROSS THE GREAT LAKES REGION MONDAY. TIED TO THIS
FORCING, ANOTHER COLD FRONT ARRIVES DURING TUESDAY WITH THE
POTENTIAL FOR SOME CONVECTION ALTHOUGH THE STRONGER SHEAR MAY AGAIN
SLIDE TO OUR NORTH. WE OPTED TO GO CLOSE TO THE 00Z WPC GUIDANCE
WHICH CARRIES POPS OF LOW END CHC OR LESS.
FOR WEDNESDAY...AS THE UPPER-LEVEL TROUGH STARTS TO WEAKEN IN THE
NORTHEAST, THE FRONTAL BOUNDARY FROM TUESDAY SHOULD SLOW OR EVEN
STALL IN OUR VICINITY. THIS COULD HELP FOCUS SOME CONVECTIVE
DEVELOPMENT ESPECIALLY DURING PEAK HEATING, WITH POSSIBLE
CONVECTIVELY INDUCED IMPULSES ARRIVING FROM THE WEST. THERE IS MUCH
MORE UNCERTAINTY THIS FAR OUT AS THE POSITIONING OF THE UPPER-LEVEL
TROUGH WILL GOVERN THE FRONTAL ZONE PLACEMENT AND SUBSEQUENT
CONVECTIVE CHCS.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
SOME MVFR CEILINGS WERE LINGERING IN OUR REGION AROUND 1530Z. THE
CLOUDS WILL CONTINUE TO LIFT.
SHOWERS AND THUNDERSTORMS, ASSOCIATED WITH AN APPROACHING COLD
FRONT, ARE EXPECTED TO REACH KRDG AND KABE BETWEEN 17-18Z. THE
SHOWERS AND THUNDERSTORMS ARE FORECAST TO REACH KILG, KPHL, KPNE
AND KTTN AROUND 20Z. THEY SHOULD PUSH THROUGH KMIV AND KACY
BETWEEN 22-00Z. CLEARING IS EXPECTED TO OCCUR TONIGHT.
SOUTH TO SOUTHWEST WINDS AROUND 5 TO 10 ARE EXPECTED THROUGH TODAY,
BECOMING NORTHWEST BEHIND THE FRONTAL PASSAGE.
OUTLOOK...
FRIDAY...A CHANCE OF SOME FOG EARLY MAINLY AT KMIV AND KACY,
OTHERWISE VFR. NORTHWEST WINDS AROUND 10 KNOTS, THEN DIMINISHING TO
NEAR 5 KNOTS AT NIGHT AND BECOMING SOUTHWESTERLY.
SATURDAY...VFR OVERALL. A SHOWER OR THUNDERSTORM POSSIBLE IN THE
AFTERNOON AND EVENING MAINLY NORTH AND WEST OF KPHL. SOUTHWEST WINDS
5-10 KNOTS.
SUNDAY AND MONDAY...VFR IS ANTICIPATED.
&&
.MARINE...
A SOUTH TO SOUTHWEST FLOW OF AROUND 10 TO 15 KNOTS WITH GUSTS UP TO
20 KNOTS IS EXPECTED ON THE AREA WATERS THROUGH TONIGHT. SEAS WILL
REMAIN AROUND 2 TO 4 FEET.
A COLD FRONT WILL APPROACH FROM THE WEST AND REACH THE AREA
WATERS LATE TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
PRECEDE THE FRONTAL PASSAGE.
OUTLOOK...
FRIDAY THROUGH MONDAY...THE CONDITIONS ARE ANTICIPATED TO BE BELOW
SMALL CRAFT ADVISORY CRITERIA OVERALL. A LINGERING FRONT OFFSHORE
FRIDAY INTO SATURDAY, THEN ANOTHER FRONT MOVES THROUGH LATE SATURDAY
AND POSSIBLY STALLS NEARBY INTO MONDAY.
&&
.RIP CURRENTS...
A MODERATE RISK OF DANGEROUS RIP CURRENTS IS FORECAST FOR
TODAY, WITH INCREASING SOUTH TO SOUTHWEST FLOW AHEAD OF A COLD
FRONT AND THE FULL MOON ON FRIDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR PAZ070-
071-102-104-106.
NJ...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GORSE
NEAR TERM...IOVINO/YAROSH
SHORT TERM...MEOLA
LONG TERM...GORSE
AVIATION...GORSE/MEOLA
MARINE...GORSE/MEOLA
RIP CURRENTS...MEOLAHazardous weather outlook, Jul 30, 3:08 AM EST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT THU JUL 30 2015
DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-310815-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
408 AM EDT THU JUL 30 2015
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
SOME THUNDERSTORMS LATER THIS AFTERNOON AND EVENING WILL BE
ACCOMPANIED BY HEAVY RAIN WHICH CAN LEAD TO BRIEF POOR DRAINAGE
FLOODING. IN ADDITION, LOCALLY STRONG TO DAMAGING WINDS COULD
ACCOMPANY SOME THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-101-103-105-310815-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
408 AM EDT THU JUL 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
SOME THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE ACCOMPANIED
BY HEAVY RAIN WHICH CAN LEAD TO BRIEF POOR DRAINAGE FLOODING. IN
ADDITION, LOCALLY STRONG TO DAMAGING WINDS COULD ACCOMPANY SOME
THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
DEZ004-NJZ014-024>026-310815-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
408 AM EDT THU JUL 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS.
SOME THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WILL BE
ACCOMPANIED BY HEAVY RAIN WHICH CAN LEAD TO BRIEF POOR DRAINAGE
FLOODING. IN ADDITION, LOCALLY STRONG TO DAMAGING WINDS COULD
ACCOMPANY SOME THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY.
ANZ430-431-450>455-310815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 AM EDT THU JUL 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
SOME THUNDERSTORMS LATE THIS AFTERNOON AND EVENING COULD PRODUCE
LOCALLY STRONG WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
Flash Flood, Berks
- When
- July 30, 12:30 PM EST to 2:00 PM EST
- Where
- Berks County, 0.64 mi NNE of West Reading to 0.4 mi S of Reading
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.339, -75.926
Thunderstorms with heavy rain caused urban flash flooding in Reading. There were several water rescues from trapped vehicles on North 6th and North 8th Streets between Oley and Elm Streets. Basement flooding also occurred at Reading City Hall. Event precipitation totals included 1.41 inches in Reading and 1.40 inches in Wyomissing.
Heavy Rain, Lehigh
- When
- July 30, 1:00 PM EST to 2:00 PM EST
- Where
- Lehigh County, 0.51 mi NW of Fullerton
- Reported by
- 911 Call Center
- Coordinates
- 40.635, -75.487
Thunderstorms with heavy rain caused poor drainage flooding in Whitehall Township. A vehicle became partially submerged at the intersection of Mickley Road and Pennsylvania State Route 145. Event precipitation totals included 1.19 inches at the Lehigh Valley International Airport.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, July 30 to 31, 20151 death · 1 event
- Damaging Winds in Mississippi, July 30, 2015$59,000 · 53 kt wind · 11 events
- Damaging Winds in New York, July 30, 2015$41,000 · 61 kt wind · 8 events
- Damaging Winds in Oklahoma, July 30, 2015$23,000 · 70 kt wind · 6 events
- Flash Flooding and Flood in Arizona, July 30 to 31, 20151 injured · $12,000 · 5 events
- Flash Flood and Hail in Nevada, July 30 to 31, 2015$16,000 · 61 kt wind · 4 events
- Damaging Winds in Louisiana, July 30, 2015$15,000 · 50 kt wind · 3 events
- Flash Flood and Hail in Colorado, July 30, 2015$10,000 · 78 kt wind · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, July 30, 20155 events
- Waterspouts in Gulf of Mexico, July 30, 20154 events
- Damaging Winds in District of Columbia, July 30, 2015$4,000 · 4 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, July 30, 20154 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 595356, 595360.